# SDR SWIA202264732

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL9 SEAT TRACK BETWEEN FS349 AND FS485 HAS CORROSION AND NICK (THE NICK IS MARKED IN RED GREASE PENCIL).   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED FLOOR SEAT TRACK AT LOCATION RBL9.0 FS349.00-FS485.00, REF CRJ700 AMM'S 53-00-49-000-801-A03 & 53-00-49-400-801-A03.
